MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 5 VR-T DX DF4 PROMRI; ICD

BIOTRONIK SE & CO. KG RIVACOR 5 VR-T DX DF4 PROMRI; ICD
Model Number 429564
Medical Device Problem Codes Pacemaker Found in Back-Up Mode (1440); Failure to Transmit Record (1521)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021 the icd stopped transmitting to home monitoring.We tested all the possibilities and changed the cardio messenger of the patient.On (b)(6), follow up was not successful.Device in backup mode, unable to be reinitialized.Device was explanted and returned, but an explant date was not provided.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.Next, the icd was subjected to an electrical analysis, revealing that the device could not be interrogated.Therefore, the device was opened and the inner assembly was inspected.The visual inspection of the inner assembly showed no anomalies.The measurement of the battery voltage showed a depleted battery.The current consumption of the electronic module was directly measured and found to be elevated.Further electrical investigations revealed that a capacitor of the electronic module was damaged, causing an increased current consumption, draining the battery.In conclusion, analysis revealed a damaged capacitor on the electronic module.There was no sign of any inconsistency during the manufacturing process which may be related to this observation.It is therefore assumed that the damage occurred after the device shipment, however, the date of occurrence was not determinable.

Brand Name
RIVACOR 5 VR-T DX DF4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12238719
Report Number1028232-2021-04223
Device Sequence Number3900829
Product Code NIK
UDI-Device Identifier04035479156909
UDI-Public04035479156909
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number429564
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;